MathSciNet Relay Station
MathSciNet bibliographic data
MR2270457 (2007j:11116) 11M41 (11F66)
Chinta, Gautam; Gunnells, Paul E. Weyl group multiple Dirichlet series constructed from quadratic characters. Invent. Math. 167 (2007), no. 2, 327–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement